Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Antibiotics-induced liver damage -- Quinolone

Antibiotics-induced liver damage -- Quinolone: Introduction

Antibiotics-induced liver damage -- Quinolone: Damage or injury to the liver caused by exposure to Quinolone antibiotics. Antibiotics are a relatively uncommon cause of liver damage. Symptoms vary depending on the degree of exposure and hence extent of the liver damage or injury. Mild liver damage may cause few if any symptoms whereas severe damage can ultimately result in liver failure. Symptoms may be acute, subacute or chronic depending on the severity of the exposure. Factors such as age, race, gender, overall health and underlying liver problems may also influence a person's risk of developing liver problems and the severity of the symptoms. More detailed information about the symptoms, causes, and treatments of Antibiotics-induced liver damage -- Quinolone is available below.

Symptoms of Antibiotics-induced liver damage -- Quinolone

Treatments for Antibiotics-induced liver damage -- Quinolone

  • Treatment of drug-induced liver damage is dependant upon the causative agent, the degree of liver dysfunction, and the age and general health of the patient. Treatments include:
    • Discontinuation of causative medication
    • Monitoring of patient and regular review of liver function - where liver dysfunction is mild to moderate, and liver function is improving
    • Abstinence from alcohol and avoidance of medication that may contribute to further liver damage
    • Management of acute liver failure from hepatotoxicity
  • more treatments...»

Home Diagnostic Testing

Home medical testing related to Antibiotics-induced liver damage -- Quinolone:

Wrongly Diagnosed with Antibiotics-induced liver damage -- Quinolone?

Antibiotics-induced liver damage -- Quinolone: Complications

Review possible medical complications related to Antibiotics-induced liver damage -- Quinolone:

Causes of Antibiotics-induced liver damage -- Quinolone

Read more about causes of Antibiotics-induced liver damage -- Quinolone.

Antibiotics-induced liver damage -- Quinolone: Undiagnosed Conditions

Commonly undiagnosed diseases in related medical categories:

Misdiagnosis and Antibiotics-induced liver damage -- Quinolone

Chronic digestive conditions often misdiagnosed: When diagnosing chronic symptoms of the digestive tract, there are a variety of conditions that may be misdiagnosed. The best known, ...read more »

Intestinal bacteria disorder may be hidden cause: One of the lesser known causes of diarrhea is an imbalance of bacterial in the gut, sometimes called intestinal...read more »

Antibiotics often causes diarrhea: The use of antibiotics are very likely to cause some level of diarrhea in patients. The reason is that antibiotics kill off not only "bad...read more »

Food poisoning may actually be an infectious disease: Many people who come down with "stomach symptoms" like diarrhea assume that it's "something I ate" (i.e. food poisoning). In fact, it's more likely to be an ...read more »

Mesenteric adenitis misdiagnosed as appendicitis in children: Because appendicitis is one of the more feared conditions for a child with abdominal pain,...read more »

Celiac disease often fails to be diagnosed cause of chronic digestive symptoms: One of the most common chronic digestive conditions is celiac disease, a malabsorption disorder with a variety of symptoms (see symptoms...read more »

Chronic liver disease often undiagnosed: One study reported that 50% of patients with a chronic liver disease remain undiagnosed by their primary physician. The...read more »

Chronic digestive diseases hard to diagnose: There is an inherent difficulty in diagnosing the various types of chronic digestive diseases. Some of the better...read more »

Antibiotics-induced liver damage -- Quinolone: Research Doctors & Specialists

Research related physicians and medical specialists:

Other doctor, physician and specialist research services:

Hospitals & Clinics: Antibiotics-induced liver damage -- Quinolone

Research quality ratings and patient safety measures for medical facilities in specialties related to Antibiotics-induced liver damage -- Quinolone:

Choosing the Best Hospital: More general information, not necessarily in relation to Antibiotics-induced liver damage -- Quinolone, on hospital performance and surgical care quality:

Antibiotics-induced liver damage -- Quinolone: Rare Types

Rare types of diseases and disorders in related medical categories:

Antibiotics-induced liver damage -- Quinolone: Animations

Antibiotics-induced liver damage -- Quinolone: Broader Related Topics

User Interactive Forums

Read about other experiences, ask a question about Antibiotics-induced liver damage -- Quinolone, or answer someone else's question, on our message boards:

Related Antibiotics-induced liver damage -- Quinolone Info

More information about Antibiotics-induced liver damage -- Quinolone

  1. Antibiotics-induced liver damage -- Quinolone: Introduction
  2. Symptoms
  3. Causes
  4. Treatments
  5. Misdiagnosis
  6. Home Testing
  7. Types
  8. Complications
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise